# SDR 2009FA0000662

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Engine: Allsn 250C20B
- Engine time: 676 hours, 507 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 23075442
- Part serial: NN511731
- Condition: Failed
- Part time: 676 hours, 507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL IN OIL. MAKING PASTE FROM GRINDING UP SMALL PIECES OF GEAR SHAFT.
